# SDR ABXA20150420049

- Difficulty date: April 20, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676, STRINGER 11L FOUND CRACKED.  R & R CRACKED SECTION OF STRINGER IAW SRM 53-00-03.  SDR INFO, PN BAC 1498-142, PART NAME, STRINGER, CRACKED 3 INCHES, EXACT FS & BS LOCATION ON ACFT 676 TO 679, EXACT STRINGER & WS LOCATION ON ACFT 11L.  ACFT WAS GNDED.
